# SDR GTIA031030

- Difficulty date: November 6, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING INBOARD LOWER T/E PANEL CRACKED/DELAMINATED AT BOTTOM SIDE ABOVE RIGHT MLG.  REMOVED RT WING INBOARD LOWER TRAP PANEL.  REPAIRED CRACKED, DELAMINATED AREA.  INSTALLED RT WING INBOARD LOWER T/E PANEL.  (M)
